The automorphism group of the combinatorial geometry of an algebraically closed field

Evans, David and Hrushovski, Ehud (1995) The automorphism group of the combinatorial geometry of an algebraically closed field. Journal of the London Mathematical Society, 52 (2). pp. 209-225. ISSN 0024-6107

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
University of East Anglia > Faculty of Science > Research Groups > Logic
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 25 Jul 2018 08:12
URI: https://ueaeprints.uea.ac.uk/id/eprint/20022
DOI:

Actions (login required)

View Item